# SDR UIEA2015121700767

- Difficulty date: December 16, 2015
- Submitted: December 18, 2015
- Operation: Air carrier
- Aircraft: N641GT
- Make and model: Boeing 767-38E
- Aircraft serial: 25132
- Aircraft time: 77,066 hours, 22,690 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Controller
- Part number: 77328915
- Part serial: 9701012
- Condition: Failed
- Location: Bleed Air Sys
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NUMBER 2 HP CONTROLLER FAILED HEALTH CHECK.  R & R NR 2 HP CONTROLLER IAW AMM 36-11-08.
